Couldn't find what you looking for?

TRY OUR SEARCH!

Greetings everyone! 

A few days ago my high school friend asked me to stay at my house for a couple of days with her daughter form the first marriage. I was surprised because we haven't talked in years, but when she told me that her daughter needs to go to the city (they live in some village) for some heart tests, I allowed her to stay at my place. They came yesterday. She told me that she is scared because after taking Spironolactone for heart issues, her daughter is feeling strange. I assume that she is having side - effects? Right? 

Loading...

Good day there La Yl La.

This medicine is treating high blood pressure, but I think that you already know this. Here are some of the side – effects that can happen:

  • diarrhea,
  • vomiting,
  • stomach pains,
  • stomach cramps,
  • irregular periods if you are a lady,
  • your voice has changed,
  • you are tired and you can’t rest enough,
  • you have muscle pain,
  • you feel week,
  • you are having the arrhythmia,
  • you have some unusual bleeding or some unknown bruises,
  • you are confused.

Those are all possible side - effects that you can't ignore.

Reply

Loading...

Good day folks.

Spironolactone is good medicine which is used to treat high blood pressure and some other heart failure. Lowering high blood pressure can help prevent a lot of different issues, such as strokes, heart attacks, and kidney problems. It also has its side – effects.  But you need to remember that your doctor prescribed this medicine because he believes that this medication is going to help you with its benefits.  Side – effects that you can have are drowsiness, dizziness, light - headedness, stomach upset, diarrhea, nausea, vomiting, or headache. But that is all normal. With consultation with your doctor you will know how to use it. 

Reply

Loading...

Good day everyone. I was using it and at the beginning I had several side - effects. I couldn't sleep because of them. I didn't know is this because of the side - effects or what this is, but I just knew that I am feeling really bad because of it. Later, I had problems with headaches but after one month those side- effects just disappeared. I felt that I am like a new person. So I assume that everyone can have side - effects but very soon they will go away. You are going to be ok.

Reply

Loading...